MAUDE Adverse Event Report: RESPIRONICS, INC.. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC.. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133381
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer became aware of an allegation that a user with orthodontic braces in his mouth experienced lower jaw growth from using the dreamwear full face mask with magnetic clips.The user has since had a tonsillectomy, the braces were removed  and no longer uses a cpap.The user's mother states he now needs a second set of orthodontic braces and jaw surgery due to his lower jaw growing out allegedly due to the magnets.Requested the return of the mask for investigation.To date, no mask has been returned.The investigation is on-going.A follow up final will be submitted once the investigation is complete.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC..
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC..
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15770548
Report Number2518422-2022-92650
Device Sequence Number14695735
Product Code BZD
UDI-Device Identifier00606959046047
UDI-Public00606959046047
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133381
Device Catalogue Number1133381
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale